# SDR 98ZZZX4191

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600WD
- Make and model: Amd FALCONE
- Aircraft serial: 300
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Mlg
- Component: Messier, A23709007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN INTERNAL ACTUATING MECHANISM CAUSED SQUAT SWITCH NOT TO OPERATE PROPERLY RESULTING IN NO GEAR UP.  ACFT TT:  7,203 HOURS.  LANDINGS:  6,165.
